# SDR DALA2023071105630

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N521DT
- Make and model: Airbus A320*
- Aircraft serial: 11082
- Aircraft time: 2,777 hours, 671 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5021 - FUME/MISC/DE - DUE TO: UPON DESCENT AS 4000', FLIGHT CREW OBSERVED ACIDIC FUME SMELL, PASSENGER IN ROWS 19,21 DEF SMELLED SIMILAR SMELL. FLIGHT CREW DONNED OXYGEN MASKS. CORRECTIVE ACTION: COMPLIED WITH WORK CARD 0550-2002, NO FAULTS FOUND. OPERATED BOTH ENGINES AT IDLE WITH MULTIPLY BLEED CONFIGURATIONS AND MULTIPLE ELECTRICAL CONFIGURATIONS. NO FAULTS NOTED. REPLACED RECIRCULATION AND AVIONICS VENT FILTERS. NO OTHER DISCREPANCIES NOTED. (LP 4950022)
